# SDR FDEA202507111182

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 79,459 hours, 28,783 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50213
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON THE SEAT TRACK BASE AT LH STA 1200-1240 I/B OF FLOOR PNL 251 MCF. REMOVED AND REPLACED SEAT TRACK AT L/H STA 1180 TO 1240 LBL 45.50 IAW SRM 51-40-02 AND   SRM 53-60-52-01. MAJOR REPAIR.
